- -

The distribution of zeroes and critical points of solutions of a second order half-linear differential equation

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The distribution of zeroes and critical points of solutions of a second order half-linear differential equation

Show full item record

Almenar; Pedro; Jódar Sánchez, LA. (2013). The distribution of zeroes and critical points of solutions of a second order half-linear differential equation. Abstract and Applied Analysis. 2013(1):1-6. doi:10.1155/2013/147192

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/62458

Files in this item

Item Metadata

Title: The distribution of zeroes and critical points of solutions of a second order half-linear differential equation
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
This paper reuses an idea first devised by Kwong to obtain upper bounds for the distance between a zero and an adjacent critical point of a solution of the second order half-linear differential equation. It also compares ...[+]
Copyrigths: Reconocimiento (by)
Source:
Abstract and Applied Analysis. (issn: 1085-3375 ) (eissn: 1687-0409 )
DOI: 10.1155/2013/147192
Publisher:
Hindawi Publishing Corporation
Publisher version: http://dx.doi.org/10.1155/2013/147192
Description: This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Thanks:
This work has been supported by the Spanish Ministry of Science and Innovation Project DPI2010-C02-01.
Type: Artículo

This item appears in the following Collection(s)

Show full item record